# SDR AALA202103069003

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,413 hours, 7,548 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY AFT DOOR LEFT ON NOSE LANDING GEAR. INSTALLED BONDING JUMPER PER AMM 32-22-13-410-001-A AND REPLACED FORWARD HINGE FITTING (2EA) AND AFT HINGE FITTING (2EA) (AALA202103089014) PER CMM 52-82-32.
